Can you give nalaxone to twins when their mother got an overdose of spinal local anesthesia?

No Effect. Naloxone is specifically indicated for treatment of narcotic overdose. It would not be indicated for the treatment of local anesthesia overdose.
No-not at all useful. U said local and Naloxone will do nothing to reverse a local. Dr d f is right in that if narcotics are given to the mother via other methods, Narcan (naloxone) will help if baby is depressed. Spinal doses of narcotics or any other drugs will not build up in the baby to cause side effects or need treatment. If the mother has very bad blood pressure or other isues from the spinal then the baby can be effected.
You can, but... Typically an overdose of spinal anesthesia will not be transferred to babies. Spinal anesthesia is not absorbed so much in the blood circulation to cause problems with breathing/activity/etc. Iv (intravenous) narcotics/pain meds can be transferred to babies and Narcan (naloxone) or nalaxone is safe to give in a controlled environment.